MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT

MEDIVATORS INC. DEFENDO SINGLE USE VALVE KIT
Model Number 100322
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the connection port between the endoscope and water jet pump had a "crack" subsequently causing water to leak out onto the floor.No report of injury.
 
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris made multiple attempts to obtain information regarding the reported event; however, the user facility and distributor were unable to provide additional information.The defendo single use valve kit subject of the reported event was not returned for evaluation.Without the evaluation of the device, a root cause cannot be determined.A complaint review was performed and confirmed the event to be isolated for the subject lot.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.

Brand Name
DEFENDO SINGLE USE VALVE KIT
Common Device Name
VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key21117820
Report Number1651395-2025-00002
Device Sequence Number12932346
Product Code ODC
UDI-Device Identifier00677964092992
UDI-Public(01)00677964092992(17)270222(10)61870
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100322
Device Lot Number(10)61870
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown